default-icon
Pain after Tazzle
After taken Tazzle 20mg I get a persistent muscle aches which is bearable but annoying. It travels from back to legs. The intensity varies and it is recurring in nature. At times at night it happens in sleep. I have tried this medicine for the first time(on prescription) and taken only twice on consicutive days after 24hr gap. The pain went away after 2 days. Should I reduce the dosage? Or change the medicine? Or is it normal after first time use and will go away with time? Plz advise.
260 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Reduce dose to 10mg.or switch over to tab udizre but it is very costly but very low side effects
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.